Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The absolute continuity of a class of Toeplitz operators


Author: Marvin Rosenblum
Journal: Proc. Amer. Math. Soc. 38 (1973), 537-540
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1973-0313866-4
MathSciNet review: 0313866
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that certain generalized Toeplitz operators are the real parts of subnormal operators that have no normal part, and hence are absolutely continuous. It follows that the Toeplitz operators associated with the real parts of nonconstant bounded holomorphic functions in the polydisc are absolutely continuous.


References [Enhancements On Off] (What's this?)

  • [1] M. B. Abrahamse, Toeplitz operators in multiply connected regions, Bull. Amer. Math. Soc. 77 (1971), 449-453. MR 42 #8313. MR 0273435 (42:8313)
  • [2] R. G. Douglas and C. Pearcy, Spectral theory of generalized Toeplitz operators, Trans. Amer. Math. Soc. 115 (1965), 433-444. MR 33 #7849. MR 0199706 (33:7849)
  • [3] P. S. Muhly, Maximal weak-$ \ast$ Dirichlet algebras and selfadjoint Toeplitz operators (preprint).
  • [4] C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 36, Springer-Verlag, New York, 1967. MR 36 #707. MR 0217618 (36:707)
  • [5] M. Rosenblum, The absolute continuity of Toeplitz's matrices, Pacific J. Math. 10 (1960), 987-996. MR 22 #4952. MR 0114125 (22:4952)
  • [6] A. Zygmund, Trigonometrical series. Vol. 2, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313866-4
Keywords: Toeplitz operator, subnormal operator, absolutely continuous operator
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society